IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Existence and uniqueness of solution for boundary value problem for a degenerate elliptic equation of the first class
Feng, T. (2000). Existence and uniqueness of solution for boundary value problem for a degenerate elliptic equation of the first class. J. Ocean Univ. Qingdao/Qingdao Haiyang Daxue Xuebao 30(2): 357-363
In: Journal of Ocean University of Qingdao: Oceanic and Coastal Sea Research = Qingdao Haiyang Daxue Xuebao. Ocean University: Qingdao. ISSN 1001-1862, more
Peer reviewed article  

Available in Author 

Author  Top 
  • Feng, T., correspondent

All data in IMIS is subject to the VLIZ privacy policy Top | Author